You are here: MIMS > EPrints
MIMS EPrints

2007.53: Permutation complexes for profinite groups

2007.53: Peter Symonds (2007) Permutation complexes for profinite groups. Commentarii Mathematici Helvetici, 82 (1). pp. 1-37. ISSN 0010-2571

Full text available as:

PDF - Archive staff only - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
303 Kb

Official URL: http://www.ems-ph.org/journals/show_issue.php?issn=0010-2571&vol=82&iss=1

Abstract

An important tool in the analysis of discrete groups of finite virtual cohomological dimension is the existence of a finite dimensional contractible CW-complex on which the group acts with finite stabilizers. We develop a purely algebraic analogue for profinite groups. This enables us to reveal the connection between finiteness conditions on the cohomology of the group and those on the normalizers of the finite p-subgroups.

Item Type:Article
Uncontrolled Keywords:Profinite group, cohomology, permutation module
Subjects:MSC 2000 > 20 Group theory and generalizations
MIMS number:2007.53
Deposited By:Miss Louise Stait
Deposited On:30 March 2007

Download Statistics: last 4 weeks
Repository Staff Only: edit this item